# SDR 96ZZZX6103

- Difficulty date: November 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777KT
- Make and model: Piper PA-31-350
- Aircraft serial: 317552053
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: C522074
- Condition: Water Contam
- Location: Rt Wing Switch
- Component: Safeflight
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STALL VANE/LIFT DETECTOR GAVE COUNTINUOUS STALL WARNING DUE TO WATER ENTRY INTO SWITCH.  2ND FAILURE.  OPERATOR HAS NUMEROUS FAILURES OF SAME TYPE VANES WHENEVER AIRCRAFT FLY IN RAIN.  SUBMITTER STATED UNITS NEED TO BE WATERPROOFED.  VERY DANGEROUS FAILURE MODE, AS PILOT'S MUST PULL CIRCUIT BREAKER TO SHUT OFF STALL HORN, WHICH LEAVES THEM NO STALL WARNING AT ALL.
